| Model Number |
40000006 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that they had a code on (b)(6) 2022 and after shocking the patient with the defibrillator, the wire dislodged from the defibrillator pad.There was no patient harm.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations or nonconformances initiated with this lot code.A sample was not received for the investigation.Because a sample was not returned, no physical product examination was possible to evaluate the wire connection and properties of the electrode; therefore, the reported condition could not be confirmed at this time.Without a sample that displays the reported condition or a sample in which the reported condition can be duplicated, the root cause cannot be positively attributed to a product design or manufacturing problem.Current manufacturing practices require production to be sampled and inspected through a series of functional and visual testing based on valid acceptable quality limit sampling plans to ensure connectivity and shock delivery.The testing performed for this product lot was within specification.Since this complaint is unconfirmed, no complaint trend exists, and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated to reflect our findings.This complaint will be recorded for tracking and trending purposes.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.There were no deviations or nonconformances initiated with this lot code.The returned sample for this complaint consisted of a polybag containing one defib pad with the wire attached and the other wire with only the washer/crimp attached.The returned defib pad was visually inspected and the wire without the pad attached has an intact washer/crimp with remnants of cover material and foil still attached.The defib pad from which this wire became dislodged was not returned with the sample.Based on the visual inspection of the intact wire/washer/crimp, for the wire to have separated from the defib pad, a fair amount of force would be required.Without the defib pad that the wire became dislodged from for further review and the fact that the manufacturing crimp is intact, the root cause cannot be determined; therefore, the reported condition is confirmed, however cannot be confirmed as a manufacturing related failure.Current manufacturing practices require production to be sampled and inspected through a series of functional and visual testing based on valid acceptable quality limit sampling plans to ensure connectivity and shock delivery.Wire/ring termination pull strength testing is performed on the finished good prior to release.The wire/ring specification requires the termination to hold 6.7lbs (30 newtons) for one minute with no more than 2mm creep.Creep testing determines the amount of deformation a material experiences over time while under a continuous tensile or compressive load at a constant temperature.The testing performed for this product lot was within specification.The most probable root cause for wire dislodging from defib pad would be due to the addition of excess force, tearing the crimped wire from the defib pad.Since no complaint trend exists and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.This complaint will be recorded for tracking and trending purposes.